# SDR SWAA2022092382897

- Difficulty date: September 19, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 52,141 hours, 25,914 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel Support
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING UPPER T/E NO STEP PANEL AS CRACKED SEAL/PANEL SUPPORT AT ORSS 221. / [01] REMOVED AND REPLACED AT R/H WING UPPER T/E NO STEP PANEL; SEAL/PANEL SUPPORT AT ORSS 221. P/N 115A2982-10 IAW SRM 51-40-02 AND AIPC 57-50-00-25;[02] VERIFIED CORRECTIVE ACTION ITEM 1. VERIFIED MEASUREMENT TABLE IS COMPLETED.
